# SDR 2023FA0000266

- Difficulty date: May 17, 2023
- Submitted: May 17, 2023
- Operation: General aviation
- Aircraft: N773KS
- Make and model: Gulstm 200
- Aircraft serial: 086
- Aircraft time: 3,406 hours, 3,330 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Switch
- Part serial: NA
- Condition: Failed
- Location: Zone 400
- Stage of operation: TX
- How discovered: C
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

THE LH T/R WAS PLACED ON MMEL BY A LETTER FROM GULFSTREAM. GULFSTREAM AND NORDAM DOES NOT HAVE STOCK ON THE SWITCH NEEDED TO FIX THE T/R SYSTEM.
